# SDR IPXA2020051355253

- Difficulty date: April 5, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON # 52 IS CRACKED BETWEEN STA. 1681-1701.REPAIRED CRACKED CENTER CARGO LONGERON # 52 BETWEEN STA. 1641 TO 1701 IAW VT=SAA EA 011-5310-01-A8157 REV. I/R AND UPS EO MD11-5310-76494-A. (MAJOR)
